# SDR SIMA201109501

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 19,731 hours, 14,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE TOP FLANGE OF TRANSVERSE FLOORBEAM AT FRAME 280 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE CORROSION IAW EO CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
